# SDR ABXA9500058

- Difficulty date: January 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46113
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Control Cable
- Part number: 3649239509
- Condition: Out Of Adj
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON CLIMB-OUT OF ILN RIGHT MAIN GEAR DOOR 'UNLATCHED' LIGHT ILLUMINATED.  RECYCLED GEAR AND HAD SAME INDICATION.  REDUCED AIRSPEED AND CONTINUED TO EWR.  PERFORMED MAIN GEAR DOOR CLOSED PROXIMITY SWITCH TEST.  RIGHT MAIN LANDING GEAR DOOR 'UNLATCHED' LIGHT REMAINED ON.  REPLACED RIGHT PROXIMITY SWITCH STRIKER AND SPRING.  ADJUSTED MAIN LANDING GEAR DOOR FOLLOW-UP CABLE.  PERFORMED GEAR RETRACTION TEST, AND OPS CHECKED GOOD IAW DC-8 MM CHAPTER 32.
